Ask an expert
Question

20 Aug 2007

Thinz
Dear Diet doc

I ve been using Thinz, for about 5 days now, and could really feel a difference, as well as for my appetite being surpressed. I usually over indulge and since using thinz, it has helped greatly.

Is thinz all that bad? Many people are bad talking it, saying it s not good for one. Some mornings I don t take it, coz I m so scared of getting addicted or something, so I take it every second day or so.

Can you please advise me on this issue.
Answer 2,755 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear JS
I am personally totally opposed to the use of slimming pills such as Thinz. Using slimming pills or liquids like Thinz that contain ephedrine, pseudo-epinephrine or synephrine can be very harmful. These components can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Rather stick to your diet and start doing 30 or more minutes of aerobic exercise a day to promote weight loss.
Be careful of such pills
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote